Tsukuba Journal of Mathematics

On the existence of solutions of prescribing scalar curvature problem

Li Ma

Full-text: Open access

Abstract

We consider the scalar curvature problem with nonzero Dirichlet boundary data and with prescribed scalar function changing sign as a nonlinear eigenvalue problem. We use the super-sub solution method and our early result [MW] to obtain a solution of the problem and give a lower bound on the eigenvalue.

Article information

Source
Tsukuba J. Math., Volume 24, Number 1 (2000), 133-137.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164050

Digital Object Identifier
doi:10.21099/tkbjm/1496164050

Mathematical Reviews number (MathSciNet)
MR1791335

Zentralblatt MATH identifier
0978.35013

Citation

Ma, Li. On the existence of solutions of prescribing scalar curvature problem. Tsukuba J. Math. 24 (2000), no. 1, 133--137. doi:10.21099/tkbjm/1496164050. https://projecteuclid.org/euclid.tkbjm/1496164050


Export citation